MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the user experienced repeated occlusion alerts while using the infusion set and associated disposables, with alerts recurring despite multiple full supply changes and no observed bent cannulas, kinked tubing, or air bubbles; at one point the user disconnected and administered manual injections, then later resumed pump delivery after priming the tubing per troubleshooting.Symptoms included an interruption of insulin delivery consistent with an occlusion event without medical intervention.Outcomes included temporary reliance on manual injections with subsequent restoration of pump delivery after troubleshooting and supply changes, without hospitalization reported.Investigation included guided troubleshooting and education, including disconnection, tubing fill, and resumption of insulin delivery.Investigation of this case revealed an occlusion consistent with flow restriction in the disposable pathway, unresolved until supply change and line priming, with no confirmed hardware malfunction noted.It was concluded, based on previously established findings for similar reports, that the cause was user technique and disposable-related flow obstruction.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50945935
Report Number3019004087-2026-68344
Device Sequence Number18516418
Product Code QFG
UDI-Device Identifier00850050080190
UDI-Public00850050080190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Convatec Infusion Set - Inset
Patient Age75 YR
Patient SexMale